MAUDE Adverse Event Report: ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA INC MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer requested help on how to handle lag between sessions and dose accumulation in mosaiq monitoring.
 
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Additional Manufacturer Narrative
H2 updated.H6 updated.H11 updated: the investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer requested help on how to handle lag between sessions and dose accumulation in mosaiq monitoring.It was ascertained from the logs that a "lame en limite switch" (translated as blade in limit switch) error occurred on the linac which interrupted the treatment delivery.Field 11 received 15.2 mu of the 882.6 mu prescribed at this point.Later that day the remaining 867.4 mu was delivered to field 11.The customer questioned if it was possible to have the partial treatment count as a fraction.Elekta recommend that the customer use the dose and fractions review in mosaiq for options to manage the fraction count.Mosaiq did not have any malfunction and is working as designed and intended.Based on the available information, there was no patient mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA INC
100 mathilda place
5th floor
sunnyvale CA 94086
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL
MDR Report Key21110583
Report Number2950347-2025-00001
Device Sequence Number8682309
Product Code IYE
UDI-Device Identifier00858164002336
UDI-Public(01)00858164002336(10)2.82.108
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown